| Model Number |
384539 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A final report will be submitted upon investigation completion.
Event or Problem Description
A risk manager reported "picc placed on 9/6 (after midline leaking and removed) was leaking around the purple hub and repaired." there was no patient harm.